# SDR 2002FA0000251

- Difficulty date: July 17, 2001
- Submitted: February 25, 2002
- Operation: General aviation
- Aircraft: N2546Z
- Make and model: Bbavia 7GCBC
- Aircraft serial: 99877
- Engine: Lyc O320*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5270
- Condition: Cracked
- Location: Wing
- Part time: 979 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETECTED COMPRESSION CRACK AT TOP OF AFT SPAR  ON THE OUTBOARD END OF LIFT STRUT DOUBLER PLATE.  CRACK PROGRESSED DOWN AFT SIDE ABOUT 1 INCH.  LONGITUDINAL CRACK WAS ALSO FOUND IN AFT SPAR LAST 12 INCHES NEAR TIP.  CRACK WAS IN CENTER OF SPAR.  WHEN THE WING WAS DISASSEMBLED FOR SPAR REPLACEMENT, LONGITUDINAL CRACKS WERE FOUND ON FRONT SPAR UNDER THE DOUBLER PLATES FOR THE FUSELAGE TO WING ATTACH FITTINGS.  THESE CRACKS WERE NOT DETECTED UNTIL THE PLATE WAS REMOVED.  CRACKS WERE BETWEEN THE BOLT HOLES FOR THE DOUBLER PLATE.  THIS WING SUSTAINED A TIP STRIKE, AND WAS REPAIRED.  SUBMITTER SPECULATES THAT COMPRESSION CRACK AND OTHER DAMAGE OCCURRED AT THIS TIME.
